Representation of Metamorphosis Grammar in Logic Grammar: Proof Trees and Their Lengths
Publications de l'Institut Mathématique, _N_S_56 (1994) no. 70, p. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
We consider the representations of metamorphosis grammar in logic
grammar, more precisely in Horn predicate logic, developed in [C078] on the
Colmerauer idea of defference lists. For the proofs in metamorphosis
grammar in normal form the so called normal length of the proof is
defined and it is shown that this length equals to the length of the
corresponding proof in logic grammar.
Classification :
03B65
@article{PIM_1994_N_S_56_70_a0,
author = {Marica D. Pre\v{s}i\'c},
title = {Representation of {Metamorphosis} {Grammar} in {Logic} {Grammar:} {Proof} {Trees} and {Their} {Lengths}},
journal = {Publications de l'Institut Math\'ematique},
pages = {1 },
year = {1994},
volume = {_N_S_56},
number = {70},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PIM_1994_N_S_56_70_a0/}
}
TY - JOUR AU - Marica D. Prešić TI - Representation of Metamorphosis Grammar in Logic Grammar: Proof Trees and Their Lengths JO - Publications de l'Institut Mathématique PY - 1994 SP - 1 VL - _N_S_56 IS - 70 UR - http://geodesic.mathdoc.fr/item/PIM_1994_N_S_56_70_a0/ LA - en ID - PIM_1994_N_S_56_70_a0 ER -
Marica D. Prešić. Representation of Metamorphosis Grammar in Logic Grammar: Proof Trees and Their Lengths. Publications de l'Institut Mathématique, _N_S_56 (1994) no. 70, p. 1 . http://geodesic.mathdoc.fr/item/PIM_1994_N_S_56_70_a0/